Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 152, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Jun 7, 2025, 7:55 PM CDT for Lee County, Phillips County, Arkansas; Coahoma County, Quitman County, Tunica County, Mississippi. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2025, 7:55 PM CDT (00:55 UTC)
- Expired
- Jun 7, 2025, 8:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Lee County, AR, Phillips County, AR, Coahoma County, MS, Quitman County, MS, Tunica County, MS
The radar
The Memphis radar (KNQA), 91 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 7:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.9 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2351 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 22.9
The text
As transmitted.
834
WFUS54 KMEG 080055
TORMEG
ARC077-107-MSC027-119-143-080145-
/O.NEW.KMEG.TO.W.0152.250608T0055Z-250608T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
755 PM CDT Sat Jun 7 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Southeastern Lee County in eastern Arkansas...
Northeastern Phillips County in eastern Arkansas...
Northeastern Coahoma County in northwestern Mississippi...
Tunica County in northwestern Mississippi...
North central Quitman County in northwestern Mississippi...
* Until 845 PM CDT.
* At 755 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lexa, or near St Francis National Park, moving
east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Helena-West Helena, St Francis National Park, Tunica, Sledge, Lexa,
Dubbs, North Tunica, Dundee, Little Texas, Lula, Lagrange, Gerlach
Mill, Quarles, Austin, Jeffries, Wycamp, Latour, Prichard, Helena
Crossing, and Huma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3470 9076 3472 9022 3470 9023 3469 9022
3467 9023 3465 9022 3463 9024 3460 9023
3460 9024 3457 9021 3439 9023 3452 9077
TIME...MOT...LOC 0055Z 272DEG 23KT 3461 9068
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
AEH3 follow-up statements
809
WWUS54 KMEG 080058 RRA
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
758 PM CDT Sat Jun 7 2025
ARC077-107-MSC027-119-143-080145-
/O.CON.KMEG.TO.W.0152.000000T0000Z-250608T0145Z/
Lee AR-Phillips AR-Coahoma MS-Tunica MS-Quitman MS-
758 PM CDT Sat Jun 7 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
SOUTHEASTERN LEE...NORTHEASTERN PHILLIPS...NORTHEASTERN COAHOMA...
TUNICA AND NORTH CENTRAL QUITMAN COUNTIES...
At 758 PM CDT, a severe thunderstorm capable of producing a tornado
was located near St Francis National Park, moving east at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Helena-West Helena, St Francis National Park, Tunica, Sledge, Lexa,
Dubbs, North Tunica, Dundee, Little Texas, Lula, Lagrange, Gerlach
Mill, Quarles, Austin, Jeffries, Wycamp, Latour, Prichard, Helena
Crossing, and Huma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3470 9076 3472 9022 3470 9023 3469 9022
3467 9023 3465 9022 3463 9024 3460 9023
3460 9024 3457 9021 3439 9023 3452 9077
TIME...MOT...LOC 0058Z 272DEG 23KT 3461 9065
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
AEH066
WWUS54 KMEG 080107
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
807 PM CDT Sat Jun 7 2025
ARC077-107-MSC027-119-143-080145-
/O.CON.KMEG.TO.W.0152.000000T0000Z-250608T0145Z/
Lee AR-Phillips AR-Coahoma MS-Tunica MS-Quitman MS-
807 PM CDT Sat Jun 7 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
SOUTHEASTERN LEE...NORTHEASTERN PHILLIPS...NORTHEASTERN COAHOMA...
TUNICA AND NORTH CENTRAL QUITMAN COUNTIES...
At 807 PM CDT, a severe thunderstorm capable of producing a tornado
was located over St Francis National Park, moving east at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Helena-West Helena, St Francis National Park, Tunica, Sledge, Lexa,
Dubbs, North Tunica, Dundee, Little Texas, Lula, Lagrange, Gerlach
Mill, Quarles, Austin, Jeffries, Wycamp, Latour, Prichard, Helena
Crossing, and Huma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3470 9076 3472 9022 3470 9023 3469 9022
3467 9023 3465 9022 3463 9024 3460 9023
3460 9024 3457 9021 3439 9023 3452 9077
TIME...MOT...LOC 0107Z 271DEG 23KT 3460 9058
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
AEH251
WWUS54 KMEG 080117
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
817 PM CDT Sat Jun 7 2025
ARC077-107-MSC027-119-143-080145-
/O.CON.KMEG.TO.W.0152.000000T0000Z-250608T0145Z/
Lee AR-Phillips AR-Coahoma MS-Tunica MS-Quitman MS-
817 PM CDT Sat Jun 7 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
SOUTHEASTERN LEE...NORTHEASTERN PHILLIPS...NORTHEASTERN COAHOMA...
TUNICA AND NORTH CENTRAL QUITMAN COUNTIES...
At 817 PM CDT, a severe thunderstorm capable of producing a tornado
was located near St Francis National Park, moving east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Helena-West Helena, St Francis National Park, Tunica, Sledge, North
Tunica, Dundee, Dubbs, Little Texas, Lula, Gerlach Mill, Dooley,
Maud, Fox Island, Austin, Jeffries, Clayton, Tibbs, Prichard, Hamlin,
and Helena Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3472 9022 3470 9023 3469 9022 3467 9023
3465 9022 3463 9024 3460 9023 3460 9024
3457 9021 3439 9023 3449 9064 3471 9056
TIME...MOT...LOC 0117Z 289DEG 20KT 3456 9053
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
AEHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jun 7, 6:30 PM CDT, 1 hour 25 minutes earlier. Its key messages:
- Updated at 620 PM CDT Sat Jun 7 2025
- Additional showers and thunderstorms will be possible this evening, mainly over east central Arkansas and north Mississippi. Damaging winds and large hail will be possible.
- The next round of thunderstorms will arrive Monday, along and ahead of a slow-moving cold front. There is a Slight Risk for severe thunderstorms along and south of Interstate 40, mainly during the day Monday. The main threat will be damaging winds and large hail.
- Fair weather and low humidity will prevail Monday night through Wednesday. Midsummer-like humidity will return for the latter half of next week, along with daily thunderstorm chances.
Area forecast discussion, Jun 7, 6:30 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Memphis TN 630 PM CDT Sat Jun 7 2025 ...New AVIATION... .KEY MESSAGES... Updated at 620 PM CDT Sat Jun 7 2025 - Additional showers and thunderstorms will be possible this evening, mainly over east central Arkansas and north Mississippi. Damaging winds and large hail will be possible. - The next round of thunderstorms will arrive Monday, along and ahead of a slow-moving cold front. There is a Slight Risk for severe thunderstorms along and south of Interstate 40, mainly during the day Monday. The main threat will be damaging winds and large hail. - Fair weather and low humidity will prevail Monday night through Wednesday. Midsummer-like humidity will return for the latter half of next week, along with daily thunderstorm chances. && .DISCUSSION... (This evening through next Friday) Issued at 235 PM CDT Sat Jun 7 2025 The Midsouth was free of thunderstorms early this afternoon, behind a line of severe storms that lifted through north MS earlier today. Last several HRRR runs have depicted additional storms developing early this evening over east central AR into north MS. While the boundary layer over north MS has stabilized in the wake of earlier storms, GOES visible imagery showed clearing skies over north MS and southwest TN. In addition, the 12Z NAM depicts high theta-e air surging north at 925mb toward sunset, under an area of strengthening 250mb divergence. With this in mind, the HRRR depiction of isolated storms over east central AR and north MS appears on track. By midmorning Sunday, slightly drier air will spread into the Midsouth, behind a weak cold front. The next round of storms appears on track for Monday, as deep cut-off upper low settles into the Great Lakes. A reinforcing cold front will push through the Midsouth Monday, aided by midlevel height falls. 12Z LREF depicts a greater than 50 percent chance of surface-based CAPE colocated with 30+KT of deep layer bulk shear to the west and south of Memphis. The progressive nature of the cold front and loss of daytime heating should limit Monday's severe threat to the daytime hours. From Monday night through Wednesday, fair and pleasant early summer weather to prevail, with seasonal temperatures and humidity levels. This pattern won't last long however. Global models show good consensus in developing a cut-off upper level low over the southern Great Plains on Thursday, with Gulf humidity returning to the Midsouth in advance of the upper low. 70s dewpoints and daytime heating will result in a return of daily thunderstorms. PWB && .AVIATION... (00Z TAFS) Issued at 630 PM CDT Sat Jun 7 2025 Biggest TAF concern this issuance will be a secondary wave of convection this evening along a shortwave mainly over north Mississippi. A TEMPO has been added at TUP for such. This wave looks to clear the airspace by 06Z. MVFR conditions will begin to infiltrate MEM/MKL/TUP overnight, lifting back to VFR shortly after sunrise. West/southwest winds, predominately sub 10 kts, will shift more northwest toward the end of the period behind a frontal passage. AEH && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...PWB AVIATION...AEH
In the hours before
Local storm report, Jun 7, 3:26 PM CDT, 4 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
326 PM CDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM Tstm Wnd Dmg 3 W Dubbs 34.56N 90.41W
06/07/2025 Tunica MS Emergency Mngr
Trees down and damage to a church in the
vicinity of Maude Rd, Cow Oak Rd, and Dubbs
Road.
&&
DNMLocal storm report, Jun 7, 4:49 PM CDT, 3 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
449 PM CDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM Tstm Wnd Dmg 1 NW Helena 34.54N 90.62W
06/07/2025 Phillips AR Emergency Mngr
Reported downed trees and tree on home at
the 300 block of Waverly Rd in Helena, AR.
Time estimated on radar.
&&
AEHSpecial weather statement, Jun 7, 7:20 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Memphis TN
720 PM CDT Sat Jun 7 2025
ARZ049-058-080045-
Phillips AR-Lee AR-
720 PM CDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LEE AND NORTHERN
PHILLIPS COUNTIES THROUGH 745 PM CDT...
At 713 PM CDT, Doppler radar was tracking a strong thunderstorm near
Roe, or 8 miles south of Clarendon, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Marianna, Marvell, Lexa, Rondo, Aubrey, Watkins Corner, Lake View,
Lagrange, Wycamp, Latour, Turkey Scratch, Vineyard, Cypress Corner,
Poplar Grove, Big Creek Corner, Oneida, Barton, Kindall, Kingtown,
and Thomasville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3480 9075 3443 9066 3443 9100 3447 9101
3447 9106 3473 9105 3474 9107 3474 9110
3475 9107
TIME...MOT...LOC 0013Z 263DEG 25KT 3458 9134
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
AEHSpecial weather statement, Jun 7, 7:20 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Memphis TN
720 PM CDT Sat Jun 7 2025
ARZ036-049-MSZ001-007-008-080045-
Lee AR-Crittenden AR-Tunica MS-DeSoto MS-Tate MS-
720 PM CDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LEE...SOUTH CENTRAL
CRITTENDEN...CENTRAL DESOTO...NORTHEASTERN TUNICA AND NORTHWESTERN
TATE COUNTIES THROUGH 745 PM CDT...
At 720 PM CDT, Doppler radar was tracking a strong thunderstorm near
Robinsonville, or 11 miles south of Hughes, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southaven, Hernando, Coldwater, Tunica, Lake Cormorant, Phillipp,
Eudora, North Tunica, Arkabutla, Robinsonville, Newport, Clack,
Trinity, Frees Corners, Commerce, Peters, Nesbit, Prichard, Bruins,
and Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3471 9050 3489 9048 3491 8995 3464 8997
TIME...MOT...LOC 0020Z 273DEG 21KT 3480 9040
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
AEHSpecial weather statement, Jun 7, 7:39 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Memphis TN
739 PM CDT Sat Jun 7 2025
ARZ049-058-MSZ007-010-080115-
Phillips AR-Lee AR-Tunica MS-Coahoma MS-
739 PM CDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LEE...NORTHEASTERN
PHILLIPS...NORTHEASTERN COAHOMA AND SOUTHWESTERN TUNICA COUNTIES
THROUGH 815 PM CDT...
At 739 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lexa, or near St Francis National Park, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Helena-West Helena, St Francis National Park, Tunica, Lexa, Rondo,
Dubbs, Dundee, North Tunica, Lula, Lagrange, Jeffersonville,
Haleside, Quarles, Austin, Jeffries, Wycamp, Latour, Helena Crossing,
Cypress Corner, and Poplar Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
eastern Arkansas...and northwestern Mississippi.
&&
LAT...LON 3475 9079 3469 9030 3442 9036 3442 9040
3441 9040 3456 9088
TIME...MOT...LOC 0039Z 276DEG 25KT 3461 9070
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
AEHSpecial weather statement, Jun 7, 7:47 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Memphis TN
747 PM CDT Sat Jun 7 2025
MSZ001-007-008-080130-
Tunica MS-DeSoto MS-Tate MS-
747 PM CDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT DESOTO...NORTHEASTERN TUNICA AND
NORTHERN TATE COUNTIES THROUGH 830 PM CDT...
At 747 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eudora, or 11 miles west of Hernando, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southaven, Olive Branch, Hernando, Coldwater, Lake Cormorant,
Phillipp, Eudora, Independence, Lewisburg, Arkabutla, Robinsonville,
Newport, Clack, Trinity, Cockrum, Frees Corners, Cedarview, Bright,
Nesbit, and Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Mississippi.
&&
LAT...LON 3485 9035 3486 9034 3485 9032 3485 9031
3486 9030 3487 9031 3491 9025 3493 8974
3464 8976 3472 9041
TIME...MOT...LOC 0047Z 275DEG 25KT 3480 9019
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
AEHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:20 PM CDT | Special Weather Statement | MEG | Lee | 25 min |
| Jun 7, 7:42 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips | 48 min |
| Jun 7, 8:53 PM CDT | Special Weather Statement | MEG | Crittenden, Lee, St. Francis | 37 min |
| Jun 7, 8:55 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, St. Francis | 50 min |
| Jun 7, 9:02 PM CDT | Special Weather Statement | MEG | Lee | 28 min |
| Jun 7, 9:07 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips | 38 min |
| Jun 7, 9:36 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 23 min |
| Jun 7, 10:20 PM CDT | Severe Thunderstorm Warning | MEG | Phillips | 40 min |
| Jun 7, 7:20 PM CDT | Special Weather Statement | MEG | DeSoto | 25 min |
| Jun 7, 7:39 PM CDT | Special Weather Statement | MEG | Tunica | 36 min |
| Jun 7, 7:47 PM CDT | Special Weather Statement | MEG | DeSoto | 43 min |
| Jun 7, 7:52 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate, Tunica | 53 min |
| Jun 7, 8:21 PM CDT | Tornado Warning | MEG | DeSoto, Lafayette, Marshall, Panola, Tate | 39 min |
| Jun 7, 8:37 PM CDT | Special Weather Statement | MEG | Tunica | 23 min |
| Jun 7, 8:38 PM CDT | Special Weather Statement | MEG | Tunica | 37 min |
| Jun 7, 8:54 PM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Tate | 23 min |
| Jun 7, 9:16 PM CDT | Special Weather Statement | MEG | Lafayette | 29 min |
| Jun 7, 9:22 PM CDT | Tornado Warning | MEG | Lafayette, Marshall, Pontotoc, Union | 20 min |
| Jun 7, 10:01 PM CDT | Tornado Warning | MEG | Lafayette, Panola | 44 min |
| Jun 7, 10:43 PM CDT | Tornado Warning | MEG | Lafayette, Pontotoc | 47 min |
| Jun 7, 10:52 PM CDT | Special Weather Statement | MEG | Panola, Quitman | 38 min |
| Jun 7, 11:07 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Monroe | 38 min |
| Jun 7, 11:14 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Quitman, Tallahatchie, Tunica, Yalobusha | 46 min |
| Jun 7, 11:17 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Lee, Pontotoc | 43 min |
| Jun 7, 11:52 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Panola, Tallahatchie, Yalobusha | 38 min |
| Jun 8, 12:09 AM CDT | Severe Thunderstorm Warning | MEG | Monroe | 51 min |
| Jun 8, 12:35 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Monroe | 40 min |
| Jun 8, 12:39 AM CDT | Areal Flood Advisory | MEG | Calhoun, Chickasaw, Lafayette, Lee, Monroe, Pontotoc and 1 more | 3 hr |
| Jun 8, 12:42 AM CDT | Areal Flood Advisory | MEG | Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 3 hr |
| Jun 8, 1:13 AM CDT | Special Weather Statement | MEG | Monroe | 32 min |
| Jun 8, 1:27 AM CDT | Special Weather Statement | MEG | Chickasaw | 33 min |
| Jun 8, 1:52 AM CDT | Special Weather Statement | MEG | Calhoun, Yalobusha | 38 min |
| Jun 8, 3:11 AM CDT | Areal Flood Advisory | MEG | Chickasaw, Monroe | 3 hr |
Nearby
Tornado Warnings in Mississippi, 2025Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.